# SDR SWAA2020123037882

- Difficulty date: November 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R BETWEEN BS 520 TO BS 540 FWD CARGO COMPARTMENT, NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON SRM ATTACHMENT FLANGE OF STR 24R BS 540 CRACK MEASURE IS L=0.310' TOOL USED P/N 500-197-30 SN A18229578 DUE DATE 12JUL21.  REPAIRED STR 24R FROM BS 500D TO BS 540, IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 REPAIRED WITH STR SECTION -7 IN CONDITION 7075 T0 -0.053' CHANNEL ANGLE (2 EA) IN CONDITION 7075 T0 -0.063' HEAL TREATED AND CONVERTED FROM T0 TO T6, IAW BAC 5602 P/N AFFECTED 143A3241-25 IAW DWG 143A3230 REV J.
